# SDR SWAA2023040313496

- Difficulty date: March 7, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+8 RBL 12.<[01] EVALUATED STIFFENER BS 907+8 RBL 12 WL 170.5; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-0-0G-0;[02] REMOVED DAMAGED AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+8 RBL7- RBL19 IAW SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW AFT CARGO BAY WATER SERVICE BRACKET BS 907+8 PER SRM 51-40-05-0G-0 AND DWG 147A7221. OK TO INSTALL;[04] VERIFIED ITEM 3 CORRECTIVE ACTIONS.  OK TO INSTALL.;[05] INSTALLED AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+8 PER SRM 51-40-02-0G-0 AND DWG 147A7221;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS.;[07] ALL WORK IS COMPLETE.;[08] VERIFIED MEASUREMENT TABLE; CARD COMPLETE
